On partitions of discrete boxes

Noga Alon*, Tom Bohman, Ron Holzman, Daniel J. Kleitman

*Corresponding author for this work

Research output: Contribution to journalConference articlepeer-review

14 Scopus citations

Abstract

We prove that any partition of an n-dimensional discrete box into nontrivial sub-boxes must consist of at least 2n sub-boxes, and consider some extensions of this theorem.

Original languageEnglish
Pages (from-to)255-258
Number of pages4
JournalDiscrete Mathematics
Volume257
Issue number2-3
DOIs
StatePublished - 28 Nov 2002
EventKleitman and Combinatorics: A Celebration - Cambridge, MA, United States
Duration: 16 Aug 199018 Aug 1990

Funding

FundersFunder number
Fund for the Promotion of Research
Herman Minkowski Minerva Center for Geometry
USA-Israeli BSF
National Science FoundationDMS-9627408
Directorate for Mathematical and Physical Sciences9627408
Israel Science Foundation
Tel Aviv University
Technion-Israel Institute of Technology

    Fingerprint

    Dive into the research topics of 'On partitions of discrete boxes'. Together they form a unique fingerprint.

    Cite this